# SDR 2012FA0000595

- Difficulty date: August 24, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 22,182 hours
- Engine: Cont IO520BB
- Engine time: 135 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Navigation Light
- Part time: 2,679 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAVIGATION LIGHTS INOPERATIVE. ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.  SWITCH THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17.  THIS ACFT HAS HAD 6 OF THE IMPROVED CIRCUIT BREAKER FAIL IN THE LAST 2600HRS OF OPERATION.
